# SDR DJFA200300001

- Difficulty date: January 5, 2003
- Submitted: January 7, 2003
- Operation: Air carrier
- Aircraft: N731TA
- Make and model: Beech 400A
- Aircraft serial: RK273
- Aircraft time: 2,405 hours, 1,925 cycles
- Engine: Pwa JT15D5
- Engine time: 2,405 hours, 1,909 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT IN CRUISE AT 410 FT LOST OIL PRESSURE ON NR 1 ENGINE AND ENGINE SHUTDOWN.  AN EMERGENCY WAS DECLARED AND AIRCRAFT DESCENDED AND LANDED AT SRQ.  PRELIMINARY REPORT INDICATES BEARING FAILURE.
